# SDR ABXA20131009610

- Difficulty date: October 9, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3685316944902012
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO AFT WALL FLOOR DRAIN STRUCTURE BELOW FLOOR PANELS BS 1605 , S88L-S88R HAS CORROSION ON UPPER SURFACE.  REMOVED DRAIN AND DRAIN LINES AT STA 1605, REMOVED LT AFT WALL.  R & R LT AND RT OTBD FLOOR BRACES AT STA 1580 TO 1605, PICKED UP FLOOR PANEL HOLES IN OTBD FLOOR BRACES REINSTALLED AFT WALL, AND DRAIN AND DRAIN LINES. IAW SRA 51-40-02.53-00-51, 51-40-05 AND AMM 51-41-00.  CORRODED LEVEL 2, PN: ANGLE SEC 46 FLOOR PANEL 368-53-16-94490-201 AND LOC: 1580 TO 1605 20R TO 20L.  ACFT WAS GROUNDED.
